Symon Serbenyuk - Cantor series expansions of rational numbers

cm:10454 - Communications in Mathematics, December 26, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10454
Cantor series expansions of rational numbers

Authors: Symon Serbenyuk

    This survey is devoted to necessary and suffcient conditions for a rational number to be representable by a Cantor series. Necessary and suffcient conditions are formulated for the case of an arbitrary sequence $(q_k)$.


    Volume: Volume 31 (2023), Issue 1
    Published on: December 26, 2022
    Accepted on: December 10, 2022
    Submitted on: December 10, 2022
    Keywords: Mathematics - Number Theory

    Share

    Consultation statistics

    This page has been seen 49 times.
    This article's PDF has been downloaded 27 times.